# SDR SWAA2022031167266

- Difficulty date: July 10, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 55,773 hours, 27,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT ATTACH BRACKET STA 867-2' ON WASTE TANK VERTICAL SUPPORT LBL 10 AT FLOOR LEVEL CRACKED / INSTALLED NEW AFT CARGO PIT ATTACHE BRACKET STA 867-2' ON WASTE TANK VERTICAL SUPPORT LBL 10 AT FLOOR LEVEL IAW SRM B737NG SRM 51-40-02-0G-0; DWG 149A8102 REV A PN 149A8109-114 ATAG A68260
